# SDR DALA2015072204652

- Difficulty date: July 20, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 53,599 hours, 28,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP MEMBRANE CRACKED, BS 962, L18R.  REPAIRED IAW SRM 53-20-02.
